# SDR JGVR20210507001

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680A
- Aircraft serial: 680196
- Aircraft time: 11,752 hours, 7,789 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LH UPPER AND LOWER BRAKE LINES AND BULKHEAD FITTINGS FROM LH WING, MIDDLE SPAR, AFT SIDE. BLENDED CORROSION FROM LH WING, MIDDLE SPAR, AFT SIDE. EVALUATED REMAINING THICKNESS AND FOUND AREA TO BE OUT OF SRM LIMITS PER CESSNA 680 SRM 51-70-02. SUBMITTED TO TEXTRON ENGINEERING. RE-EVALUATED AREA WITH TEXTRON REPAIR DEFINITION S-680-ATA57/03RD REV -, SUBJECT: REPAIR OF WING STRUCTURE CORROSION AT TITANIUM BULKHEAD FITTINGS, DATED: 03/18/2019, AND FOUND AREA AROUND LOWER BULKHEAD FITTING TO BE WITHIN THIS REPAIR LIMITS. FOUND AREA AROUND UPPER BULKHEAD FITTING TO BE OUT OF LIMITS. REMOVED RH UPPER AND LOWER BRAKE LINES AND BULKHEAD FITTINGS FROM RH WING, MIDDLE SPAR, AFT SIDE. BLENDED CORROSION FROM RH WING, MIDDLE SPAR, AFT SIDE. EVALUATED REMAINING THICKNESS AND FOUND AREA TO BE OUT OF SRM LIMITS PER CESSNA 680 SRM 51-70-02. SUBMITTED TO TEXTRON ENGINEERING. RE-EVALUATED AREA WITH TEXTRON REPAIR DEFINITION S-680-ATA57/03RD REV -, SUBJECT: REPAIR OF WING STRUCTURE CORROSION AT TITANIUM BULKHEAD FITTINGS, DATED: 03/18/2019, AND FOUND AREA AROUND LOWER BULKHEAD FITTING TO BE WITHIN THIS REPAIR LIMITS. FOUND AREA AROUND UPPER BULKHEAD FITTING TO BE OUT OF LIMITS. REPAIRED LH AND RH WING CENTER SPAR AT THE HYDRAULIC FEED THRUS IN MLG WHEEL WELLS PER AEROSPACE QUALITY AND RESEARCH DEVELOPMENT ERO-104821 TITLED LH/RH WING CENTER SPAR WEB CORROSION REPAIR REV. IR. DATED MAY 06, 2021 AND SUPPORTED BY FAA FORM 8110-03 DATED MAY 06, 2021. REPAIR DOCUMENTED ON FAA FORM 337 DATED 06 MAY 2021.
